# SDR USAA2013051000001

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 16,244 hours, 2,141 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 08825904644
- Part serial: 3561
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 16,244 hours, 2,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED UP ECAM MESSAGE "LANDING GEAR NOT UPLOCKED AND HYDRAULIC GREEN ENGINE 1 AND 2 PUMPS LOW PRESSURE GREEN HYDRAULIC SYSTEM.  APPEARED TO RETURN TO NORMAL UPON LANDING EMERGENCY WAS DELCLARED AND LANDING WAS UNEVENTFUL APPEARED TO RETURN TO NORMAL UPON LANDING.  MAINTENANCE REMOVED AND REPLACED THE GREEN HYDRAULIC ACCUMULATOR.
